# SDR QR9R2022111500002

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720749249
- Aircraft time: 3,395 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: B622M1003201
- Part serial: 5036
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION, MAINTENANCE DETECTED AN INDENTATION ON BORE OF M/R NUT WHICH PREVENTED BOLT FROM SEATING PROPERLY.
